Distribution of zeroes of Rademacher Taylor series

Fedor Nazarov, Alon Nishry, Mikhail Sodin

Research output: Contribution to journalArticlepeer-review


We find the asymptotics of the counting function of zeroes of random entire functions represented by Rademacher Taylor series. We also give the asymptotics of the weighted counting function, which takes into account the arguments of zeroes. These results answer several questions left open after the pioneering work of Littlewood and Offord of 1948.
The proofs are based on our recent result on the logarithmic integrability of Rademacher Fourier series.
Original languageEnglish
Pages (from-to)759-784
Number of pages26
JournalAnnales de la Faculté des sciences de Toulouse : Mathématiques
VolumeSer. 6, 25
Issue number4
StatePublished - 2016


Dive into the research topics of 'Distribution of zeroes of Rademacher Taylor series'. Together they form a unique fingerprint.

Cite this